MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 6 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 6 8MM; KNEE TIBIAL INSERT
Model Number 1517-00-608
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for thrombosis (left tibial vein) event is serious and is considered severe event is definitely not related to device and is definitely related to procedure.Date of implantation: (b)(6) 2021.Date of event (onset): (b)(6) 2021.(left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS FB INSRT SZ 6 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11207497
Report Number1818910-2021-01610
Device Sequence Number14001012
Product Code JWH
UDI-Device Identifier10603295054924
UDI-Public10603295054924
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-00-608
Device Catalogue Number151700608
Device Lot NumberH80128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FB INSRT SZ 6 8MM; ATTUNE CRS FEMORAL LT SZ 6 CEM; ATUNE CRS FB TIB BASE SZ 4 CEM; HERAEUS MEDICAL GMBH PALACOS CEMENT; HERAEUS MEDICAL GMBH PALACOS CEMENT; ATTUNE CRS FB INSRT SZ 6 8MM; ATTUNE CRS FEMORAL LT SZ 6 CEM; ATUNE CRS FB TIB BASE SZ 4 CEM; HERAEUS MEDICAL GMBH PALACOS CEMENT; HERAEUS MEDICAL GMBH PALACOS CEMENT
Outcome Attributed to Adverse Event Required Intervention;